MathSciNet Relay Station
MathSciNet bibliographic data
MR1752602 49J45 (35B25 35J20 74G65 74K25 74K35)
Jin, W.; Kohn, R. V. Singular perturbation and the energy of folds. J. Nonlinear Sci. 10 (2000), no. 3, 355–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement